MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-CATH PACK

Medline Industries, LP MEDLINE; DBD-CATH PACK
Catalog Number DYNJ40904F
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the manifold broke again during use- luer lock end is popping off.".
 
Additional Manufacturer Narrative
The account reported a broken manifold, and the customer reported another manifold break with a simple hand injection during a heart cath in the same area as before on the luer lock end.A photo and a sample were received; the account provided a picture of a sample of the broken manifold and a syringe, no other manifold connections or parts of the kit were provided, and the sample was used and provided in a biohazard bag.The luer lock was completely broken off of the manifold with no other cracks noted on the item, confirming the reported issue.Based on the complaint details, the root cause is considered to be a vendor product issue relating to the component manufacturing process; this complaint has been provided to the component manufacturing facility for further evaluation, and there was no confirmed medical intervention or serious injury reported related to this incident.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-CATH PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
urmi parekh
three lakes drive
northfield, IL 60093--275
MDR Report Key50885009
Report Number1417592-2026-50120
Device Sequence Number10664292
Product Code OES
UDI-Device Identifier40195327024520
UDI-Public40195327024520
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ40904F
Device Lot Number23HME127
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/21/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2023
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown